# SDR SWAA097623

- Difficulty date: December 5, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 69,849 hours, 62,583 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND KEEL BEAM CORRODED AT BS 508C, STR 28R.  REPAIRED BEAM PER SRM.
